# SDR DALA13071740934

- Difficulty date: December 24, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 65,475 hours, 49,613 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE R1 DOOR GIRT BAR LANYARD WAS NOT CONNECTED PROPERLY.  REINSTALLED & SECURED R1 DOOR GIRT BAR LANYARD LATCH AS REQUIRED.  OPS CHECKED GOOD IAW AMM 25-62.
